MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210S-G0
Medical Device Problem Codes Poor Quality Image (1408); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, in preparation for the photoselective vaporization of the prostate procedure, the patient had been given general anesthesia.While preparing for the procedure, error 521 (language initialization failed) occurred when the console was started up.Additionally, the letters on the monitor were displayed sideways.The console and breaker were turned off, the customer waited 30 seconds, and then the console was restarted.Error 521 no longer appeared.However, the letters on the console screen were still displayed sideways.The console was turned of and on multiple times but the issue did not resolve.The procedure was then cancelled.There were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia.
 
Additional Manufacturer Narrative
Upon receipt of the lcd screen at our quality assurance laboratory, the device was thoroughly analyzed.Visual inspection showed normal wear and tear on the body.Functional testing found the lcd turned on and started up.However, the screen was distorted, and the touch screen is off because of it.
 
Event or Problem Description

Brand Name
GREENLIGHT XPS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18817486
Report Number2124215-2024-12581
Device Sequence Number17271154
Product Code GEX
UDI-Device Identifier08714729979135
UDI-Public08714729979135
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210S-G0
Device Catalogue Number0010-0210S-G0
Device Lot NumberXPS61188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexMale